skip to main content
Resultados 1 2 3 4 5 next page
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Revista
Adicionar ao Meu Espaço

Journal of Statistical Mechanics: Theory and Experiment

ENGLAND Institute of Physics Publishing

Acesso online

2
Material Type:
Artigo
Adicionar ao Meu Espaço

Duality, supersymmetry and non-conservative random walks

Vladimir Belitsky G. M Schutz

Journal of Statistical Mechanics: Theory and Experiment Bristol v. 2019, n. 5, p. 1-17, 2019

Bristol IOP Publishing 2019

Localização: IME - Inst. Matemática e Estatística    (PROD-2948366 )(Acessar)

3
Material Type:
Artigo
Adicionar ao Meu Espaço

On spinodal points and Lee-Yang edge singularities

An, X ; Mesterházy, D ; Stephanov, M. A Univ. of Illinois At Urbana-Champaign, Il (United States) (Corporate Author)

Journal of Statistical Mechanics, 01 March 2018, Vol.2018(3) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

Hydrodynamic fluctuations in quasi-two dimensional diffusion

Peláez, Raúl P ; Usabiaga, Florencio Balboa ; Panzuela, Sergio ; Xiao, Qiyu ; Delgado-Buscalioni, Rafael ; Donev, Aleksandar New York Univ. (Nyu), Ny (United States) (Corporate Author)

Journal of Statistical Mechanics, 01 June 2018, Vol.2018(6) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

Eigenstate thermalization hypothesis in conformal field theory

Lashkari, Nima ; Dymarsky, Anatoly ; Liu, Hong Massachusetts Inst. of Technology (MIT), Cambridge, MA (United States) (Corporate Author)

Journal of Statistical Mechanics, 01 March 2018, Vol.2018(3) [Periódico revisado por pares]

Texto completo disponível

6
Material Type:
Artigo
Adicionar ao Meu Espaço

Exact solution of the two-axis countertwisting hamiltonian for the half-integer J case

Pan, Feng ; Zhang, Yao-Zhong ; Draayer, Jerry P Louisiana State Univ., Baton Rouge, La (United States) (Corporate Author) ; Texas A & M Univ., Commerce, Tx (United States) (Corporate Author)

Journal of Statistical Mechanics, 01 February 2017, Vol.2017(2) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

Interacting Particle Systems in Time-Dependent Geometries

Ali, Adnan ; Ball, Robin C. ; Grosskinsky, Stefan ; Somfai, Ellak

J. Stat. Mech., P09006 (2013) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

Persistence in the two dimensional ferromagnetic Ising model

Blanchard, T ; Cugliandolo, L. F ; Picco, M Hal-Upmc, Administrateur (Editor)

Journal of Statistical Mechanics: Theory and Experiment, 22 December 2014, Vol.2014(12), p.P12021 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

Heat and work distributions for mixed Gauss-Cauchy process

Kusmierz, L. ; Rubi, J. M. ; Gudowska-Nowak, E.

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

Multipartite information flow for multiple Maxwell demons

Horowitz, Jordan M.

J. Stat. Mech: Theor. Exp. (2015) P03006 [Periódico revisado por pares]

Texto completo disponível

Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Refinar Meus Resultados

Tipo de Recurso 

  1. Artigos  (2.268)
  2. Resenhas  (1)
  3. Revistas  (1)
  4. Mais opções open sub menu

Data de Publicação 

De até
  1. Antes de2005  (78)
  2. 2005Até2007  (363)
  3. 2008Até2010  (521)
  4. 2011Até2014  (650)
  5. Após 2014  (658)
  6. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.